MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 38MM BCH® FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 38MM BCH® FEMORAL HEAD; HIP COMPONENT
Model Number 38CH3800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, components revised for unknown reasons.High mbi.
 
Additional Manufacturer Narrative
Due to additional information received and after further analysis of this event , the device involved in this manufacturer reference report (b)(4) has been classified as "no complaint stated" since there is no alleged deficiency against the device.Please void this report.
 
Additional Manufacturer Narrative
Previous report had a minor human error in this description.Please read correctly below: due to additional information received and after further analysis of this event , the device involved in this manufacturer reference report has been classified as "no complaint stated" since there is no alleged deficiency against the device.Please void this report.

Brand Name
CONSERVE® TOTAL 38MM BCH® FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13397179
Report Number3010536692-2022-00028
Device Sequence Number4950706
Product Code LZO
UDI-Device IdentifierM68438CH38001
UDI-PublicM68438CH38001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH3800
Device Catalogue Number38CH3800
Device Lot Number1479667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer01/10/2022
01/10/2022
01/10/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/18/2022
07/06/2022
07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale